1
TITLE: Spectrum of the elimination of loops and multiple arrows in coupled cell networks  Full Text
AUTHORS: Dias, APS ; Moreira, CS ;
TYPE: Article, PUBLISHED: 2012, SOURCE: NONLINEARITY, VOLUME: 25, ISSUE: 11
INDEXED IN: Scopus WOS CrossRef
2
TITLE: Generic singularities of the optimal averaged profit among stationary strategies  Full Text
AUTHORS: Mena Matos, H ; Moreira, C ;
TYPE: Article, PUBLISHED: 2007, SOURCE: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, VOLUME: 13, ISSUE: 4
INDEXED IN: Scopus WOS
3
TITLE: Singularities of the stationary domain for polydynamical systems
AUTHORS: Celia Sofia Moreira ;
TYPE: Article, PUBLISHED: 2006, SOURCE: 4th Junior European Meeting on Control and Optimization in CONTROL AND CYBERNETICS, VOLUME: 35, ISSUE: 4
INDEXED IN: Scopus WOS